# SDR SWAA2015022336785

- Difficulty date: February 11, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N207WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34012
- Aircraft time: 35,446 hours, 20,760 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: 147A5744U
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TRANSVERSE WEB CRACKED AT MAIN FLAP PROGRAM ROLLER SUPPORT ARM ATTACH POINT, INBD FASTENER, UPPER FLANGE.  R & R WEB IAW SRM.
